Translator Disclaimer
August 2019 Inequalities for the extended positive part of a von Neumann algebra related to operator-monotone and operator-convex functions
Trung Hoa Dinh, Oleg E. Tikhonov, Lidia V. Veselova
Ann. Funct. Anal. 10(3): 425-432 (August 2019). DOI: 10.1215/20088752-2018-0040

Abstract

We extend inequalities for operator monotone and operator convex functions onto elements of the extended positive part of a von Neumann algebra. In particular, this provides an opportunity to extend the inequalities onto unbounded positive self-adjoint operators.

Citation

Download Citation

Trung Hoa Dinh. Oleg E. Tikhonov. Lidia V. Veselova. "Inequalities for the extended positive part of a von Neumann algebra related to operator-monotone and operator-convex functions." Ann. Funct. Anal. 10 (3) 425 - 432, August 2019. https://doi.org/10.1215/20088752-2018-0040

Information

Received: 27 October 2018; Accepted: 20 December 2018; Published: August 2019
First available in Project Euclid: 6 August 2019

zbMATH: 07089128
MathSciNet: MR3989186
Digital Object Identifier: 10.1215/20088752-2018-0040

Subjects:
Primary: 47A63
Secondary: 46L10

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 3 • August 2019
Back to Top